Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Denver/Boulder, CO

June 14, 2011Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2011, 12:57 AM MDT for Washington County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 12:57 AM MDT (06:57 UTC)
Expired
Jun 14, 2011, 1:30 AM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 118 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 1:17 AM MDTHAIL 14 N Anton, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 7.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
2803 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WUUS55 KBOU 140657
SVRBOU
COC121-140730-
/O.NEW.KBOU.SV.W.0033.110614T0657Z-110614T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1257 AM MDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 130 AM MDT

* AT 1258 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 3
  MILES WEST OF ANTON...OR 28 MILES SOUTH OF AKRON...MOVING NORTHEAST
  AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA AND
  ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3994 10304 3973 10306 3970 10332 3990 10335
TIME...MOT...LOC 0658Z 241DEG 20KT 3977 10323
WIND...HAIL 60MPH 1.25IN

$$
2 follow-up statements
942 
WWUS55 KBOU 140705
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
105 AM MDT TUE JUN 14 2011

COC121-140730-
/O.CON.KBOU.SV.W.0033.000000T0000Z-110614T0730Z/
WASHINGTON CO-
105 AM MDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT
FOR CENTRAL WASHINGTON COUNTY...

AT 105 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 3 MILES
NORTH OF ANTON...OR 26 MILES SOUTH OF AKRON...MOVING NORTHEAST AT 15
MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELBA AND ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3994 10304 3973 10306 3970 10332 3990 10335
TIME...MOT...LOC 0705Z 241DEG 20KT 3980 10321
WIND...HAIL 60MPH 1.25IN

$$
164 
WWUS55 KBOU 140729
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
129 AM MDT TUE JUN 14 2011

COC121-140738-
/O.EXP.KBOU.SV.W.0033.000000T0000Z-110614T0730Z/
WASHINGTON CO-
129 AM MDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY WILL
EXPIRE AT 130 AM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BUT STILL 
MAY PRODUCE HAIL TO PENNY SIZE ALONG WITH WIND GUSTS TO 50 MPH AS IT 
MOVES ACROSS SOUTHEASTERN WASHINGTON COUNTY.


LAT...LON 3994 10304 3973 10306 3970 10332 3990 10335
TIME...MOT...LOC 0728Z 241DEG 20KT 3986 10306

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:15 PM MDT, 9 hours 42 minutes earlier.

Area forecast discussion, Jun 13, 3:15 PM MDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT MON JUN 13 2011

.SHORT TERM...TCU BEGINNING TO DEVELOP AS SHOWN ON SATELLITE OVER
COLORADO AS CONVECTIVE TEMPERATURES ARE BEING REACHED. SHOWERS AND
THUNDERSTORMS IN WYOMING WILL CONTINUE TO DEVELOP AND BECOME
WIDESPREAD. THEY ARE EXPECTED TO COVER THE NORTHERN STATE BORDER
WITH SCATTERED SHOWERS WITHIN THE NEXT COUPLE HOURS.  SHOWERS WILL
DEVELOP AND GROW OVER THE HIGHER TERRAIN THEN MOVE OFF EAST OVER THE
PLAINS. ANYTHING THAT SPREADS OR FORMS OVER THE NORTHEAST CORNER HAS
HIGHER DEWPOINTS...AROUND 50 TO 60 DEGREES F...TO WORK WITH. WITH
CAPES OF OVER 2000 J/KG...THE CHANCE OF ANY STORM TO REACH SEVERE
LIMITS IS GREATER OUT HERE...GENERALLY EAST OF A LINE FROM GREELEY
TO LIMON. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...WITH A TORNADO OR TWO NOT OUT OF THE QUESTION. WEST
OF THIS LINE...DEWPOINTS ARE GENERALLY IN THE 30S TO LOW 40S. WILL
MOST LIKELY SEE BRIEF STORMS HERE WITH SMALL HAIL AND GUSTY WINDS
WITH A MUCH DRIER SOUNDING. ALL OF THIS SURFACE BASED ACTIVITY WILL
LATER BE ENHANCED THIS EVENING AS AN UPPER DISTURBANCE CURRENTLY
OVER EASTERN UTAH PASSES OVERHEAD. EXPECT SHOWERS AND THUNDERSTORMS
TO CONTINUE THROUGH MIDNIGHT WITH SOME POSSIBLY LASTING INTO THE
EARLY MORNING HOURS. THESE STORMS WILL HAVE THE POSSIBILITY OF
HEAVIER RAINS WITH THEM AS WELL AS HAIL. AS THE STORMS CLEAR TONIGHT
FROM WEST TO EAST...ENOUGH LEFT OVER MOISTURE COULD HELP TO FORM
SOME STRATUS OVER THE PLAINS.

TOMORROWS AIRMASS WILL BE DRIER WITH CAPES ONLY AROUND 1000 J/KG AT
MOST. HAVE BROADBRUSHED AT LEAST 10 POPS OVER THE PLAINS AS THERE
WILL LIKELY BE SOME SHOWERS AND POSSIBLE THUNDERSTORMS
AROUND...HOWEVER QPF AMOUNTS WILL BE LIGHT. MAXIMUM TEMPERATURES
WILL BE SLIGHTLY COOLER TOMORROW AS COOLER AIR BEHIND TONIGHTS
SHORTWAVE SPREADS OVER THE STATE.

.LONG TERM...RELATIVELY WARM AND DRY AIR WILL BE IN PLACE WEDNESDAY
NIGHT INTO THURSDAY. MARGINAL INSTABILITY FOR THUNDERSTORMS ACROSS
MOST OF THE AREA...COULD BE BETTER AND STILL A SMALL RISK OF SEVERE
STORMS IF THERE IS RICHER LOW LEVEL MOISTURE NEAR THE EASTERN
BORDER...BUT WILL LEAVE OUT THE MENTION OF STORMS UNTIL WEDNESDAY
EVENING AND JUST HAVE ISOLATED POPS THEN. RIDGE AXIS PASSES WITH
SOUTHWEST FLOW ALOFT DEVELOPING ON THURSDAY. THIS HAS LOOKED LIKE
THE WARMEST DAY...BUT NOW THERE ARE HINTS OF A WEAK SHORTWAVE MOVING
NORTH OF US AND BRINGING A COLD FRONT THROUGH. PROBABLY JUST A
SHALLOW SURGE OF NORTHERLY WIND...BUT COULD RECHARGE MOISTURE...HOLD
BACK TEMPS...AND GIVE SOME CLOUD COVER DURING THE DAY. NOT EXPECTING
TOO BIG OF AN IMPACT THOUGH AND MADE ONLY MINOR CHANGES SO FAR.

MODELS ARE DOING BETTER WITH THE BIG PICTURE OF TRAPPING A TROUGH
OVER THE WEST WITH SOUTHWEST FLOW LINGERING OVER US THROUGH THE
WEEKEND. STILL NO AGREEMENT ON THE DETAILS OF SHORTWAVES THOUGH. IN
GENERAL THIS WILL KEEP US WARM AND DRY. SOME SOLUTIONS HAVE WARM AND
BREEZY DAYS BEHIND A LEAD SHORTWAVE...SOME HAVE SLIGHT COOLING
BEHIND A WAVE THAT GOES NORTH OF US...SO DETAILS FOR THE WEEKEND ARE
FUZZY. WILL KEEP A STATUS QUO FORECAST THROUGH THE WEEKEND...THEN
SHOW A BIT MORE COOLING AS SOME OF THE RUNS HAVE A BETTER TROUGH AND
FRONT THROUGH ON MONDAY. STILL NOT A LOT OF CONFIDENCE IN THIS.

&&

AVIATION...STILL EXPECT SCATTERED TSTMS TO DEVELOP WITHIN THE NEXT
COUPLE HOURS...AND WILL LIKELY LINGER THRU 03Z THOUGH THERE REMAINS
A SLIGHT CHANCE THROUGH MIDNIGHT. SEVERE POTENTIAL SHOULD STAY
MAINLY EAST OF THE AIRPORTS HOWEVER ITS NOT IMPOSSIBLE THAT A
STRONGER STORM COULD OCCUR...PRODUCING MVFR CONDITIONS WITH SOME
HAIL AND WIND GUSTS TO 50 MPH.

THE STORMS SHOULD FOCUS EAST OF THE AIRPORTS AFTER MIDNIGHT. HOWEVER
AS THE WEAK UPPER LEVEL TROUGH MOVES ACROSS...WILL KEEP A SLIGHT
CHANCE OF -SHRA REDEVELOPING AROUND MIDNIGHT THRU THE EARLY MORNING
HOURS WITH CEILINGS AROUND 6000 FT. AT THIS TIME...DEPENDING ON HOW
MUCH MOISTURE FROM THE SHOWERS AND STORMS FELL...THERE IS A SMALL
CHANCE FOR STRATUS IN THE MORNING. WILL KEEP THE MENTION ONLY IN
KBJC AND KDEN. TUESDAY WILL HAVE VFR CONDITIONS AND NORTHWESTERLY
WINDS.

&&

.HYDROLOGY...WIDELY SCATTERED THUNDERSTORMS MAY AFFECT THE BURN
AREAS FROM ABOUT 4 TO 8 PM HOWEVER RAIN AMOUNTS LOOK TO BE UNDER A
QUARTER INCH AND STORMS SHOULD BE MOVING EAST AT ABOUT 25 TO 30 MPH.

TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT
WEEKEND. THE WARMEST DAYS WILL LIKELY BE WEDNESDAY AND
THURSDAY...THOUGH THERE MAY ACTUALLY BE LITTLE VARIATION IN
TEMPERATURES IN THE HIGH MOUNTAINS. RIVER LEVELS WILL NOT CHANGE
MUCH...BUT RECENT SLIGHT FALLS IN SOME AREAS DUE TO COOLING THE LAST

A FLOOD WARNING CONTINUES FOR RIVERS IN JACKSON COUNTY. FLOOD
ADVISORIES CONTINUE FOR RIVERS IN GRAND COUNTY...THE LARAMIE RIVER
AND CACHE LA POUDRE RIVER AND TRIBUTARIES IN NORTHERN LARIMER COUNTY
AND THE CACHE LA POUDRE RIVER IN WESTERN WELD COUNTY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jun 13, 10:59 AM MDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1059 AM MDT MON JUN 13 2011

COZ030>051-141200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1059 AM MDT MON JUN 13 2011

...POSSIBLE SEVERE STORMS ON THE EASTERN PLAINS THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 2 PM ALONG
THE FRONT RANGE URBAN CORRIDOR AND OVER THE PALMER DIVIDE AND THEN
MOVE EASTWARD ACROSS THE PLAINS THIS EVENING. A FEW OF THE STORMS
MAY BECOME SEVERE MAINLY EAST OF A GREELEY TO BYERS TO LIMON LINE.
THE STORMS IN THIS EASTERN PLAINS AREA COULD PRODUCE LARGE
HAIL...DAMAGING WINDS AND A FEW BRIEF TORNADOES. OTHERWISE THE
STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY
RAINFALL. THE STORMS OVER THE EASTERN PLAINS ARE EXPECTED TO LAST
THROUGH THIS EVENING AND INTO THE EARLY MORNING HOURS. IN THE
MOUNTAINS AND FOOTHILLS...MOISTURE LEVELS WILL BE LESS. THEREFORE
THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED WITH GUSTY WINDS AND
ONLY BRIEF LIGHT RAIN EXPECTED THIS AFTERNOON AND EVENING.

SOUTH PARK WILL BE THE MAIN CONCERN FOR FIRE WEATHER AS HUMIDITY
READINGS WILL BE 10 PERCENT OR BELOW. BREEZY WINDS ARE
EXPECTED...BUT LIGHTER THAN YESTERDAY. BELIEVE WINDS WILL STAY BELOW
CRITERIA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PREDOMINANTLY DRY WESTERLY FLOW ALOFT IS EXPECTED TO PREVAIL OVER
COLORADO THIS WEEK.  ONLY SLIGHT CHANCES FOR AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND THE THREAT OF SEVERE
WEATHER OR FLOODING WITH THESE STORMS IS LOW.

TEMPERATURES WILL BE AT OR SLIGHTLY WARMER THAN NORMAL WHICH WILL
KEEP MELTING SNOW FROM THE MOUNTAIN SNOWPACK. ONLY MINOR CHANGES IN
RIVER LEVELS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

HAIL AND WIND REPORTS FROM SPOTTERS WILL BE APPRECIATED TODAY AND
TONIGHT.

KRIEDERMAN/GIMMESTAD

In the hours before

Local storm report, Jun 13, 8:22 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             1 NW PEETZ              40.97N 103.13W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0731 PM     HAIL             1 N PEETZ               40.98N 103.11W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

            THUNDERSTORM WIND GUST TO 45 MPH

0722 PM     HAIL             1 NW PEETZ              40.97N 103.13W
06/13/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0719 PM     HAIL             9 NNE CROOK             40.98N 102.74W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0713 PM     HAIL             PEETZ                   40.96N 103.11W
06/13/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

0711 PM     HAIL             PEETZ                   40.96N 103.11W
06/13/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0601 PM     HAIL             2 S AKRON               40.13N 103.21W
06/13/2011  M0.75 INCH       WASHINGTON         CO   STORM CHASER

0550 PM     HAIL             6 NNE WOODROW           40.06N 103.54W
06/13/2011  M0.75 INCH       MORGAN             CO   CO-OP OBSERVER

0548 PM     HAIL             4 ENE WOODROW           40.00N 103.51W
06/13/2011  M1.25 INCH       MORGAN             CO   STORM CHASER

0537 PM     HAIL             2 N WOODROW             40.01N 103.58W
06/13/2011  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0511 PM     HAIL             3 E LINDON              39.73N 103.34W
06/13/2011  M1.50 INCH       WASHINGTON         CO   STORM CHASER

0451 PM     HAIL             5 S LINDON              39.66N 103.40W
06/13/2011  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0441 PM     HAIL             4 WSW ANTON             39.73N 103.29W
06/13/2011  M1.00 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             6 SE LINDON             39.67N 103.32W
06/13/2011  M1.25 INCH       WASHINGTON         CO   STORM CHASER

&&

FREDIN
Local storm report, Jun 13, 8:53 PM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
853 PM MDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             ENGLEWOOD               39.65N 104.99W
06/13/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0819 PM     HAIL             1 NW PEETZ              40.97N 103.13W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0755 PM     HAIL             18 N STONEHAM           40.87N 103.68W
06/13/2011  M1.00 INCH       WELD               CO   STORM CHASER

0731 PM     HAIL             1 N PEETZ               40.98N 103.11W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

            THUNDERSTORM WIND GUST TO 45 MPH

0722 PM     HAIL             1 NW PEETZ              40.97N 103.13W
06/13/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0719 PM     HAIL             9 NNE CROOK             40.98N 102.74W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0713 PM     HAIL             PEETZ                   40.96N 103.11W
06/13/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

0711 PM     HAIL             PEETZ                   40.96N 103.11W
06/13/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0601 PM     HAIL             2 S AKRON               40.13N 103.21W
06/13/2011  M0.75 INCH       WASHINGTON         CO   STORM CHASER

0550 PM     HAIL             6 NNE WOODROW           40.06N 103.54W
06/13/2011  M0.75 INCH       MORGAN             CO   CO-OP OBSERVER

0548 PM     HAIL             4 ENE WOODROW           40.00N 103.51W
06/13/2011  M1.25 INCH       MORGAN             CO   STORM CHASER

0537 PM     HAIL             2 N WOODROW             40.01N 103.58W
06/13/2011  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0511 PM     HAIL             3 E LINDON              39.73N 103.34W
06/13/2011  M1.50 INCH       WASHINGTON         CO   STORM CHASER

0451 PM     HAIL             5 S LINDON              39.66N 103.40W
06/13/2011  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0441 PM     HAIL             4 WSW ANTON             39.73N 103.29W
06/13/2011  M1.00 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             6 SE LINDON             39.67N 103.32W
06/13/2011  M1.25 INCH       WASHINGTON         CO   STORM CHASER

&&

FREDIN
Special weather statement, Jun 13, 10:40 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1040 PM MDT MON JUN 13 2011

COZ045-140515-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
1040 PM MDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EASTERN ADAMS COUNTY

AT 1040 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH.  THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
LEADER...OR 38 MILES SOUTHWEST OF FORT MORGAN...MOVING EAST AT
15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO LEADER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3999 10403 3975 10399 3974 10434 4000 10438
TIME...MOT...LOC 0440Z 246DEG 21KT 3984 10419
Special weather statement, Jun 13, 11:14 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1114 PM MDT MON JUN 13 2011

COZ045-140545-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
1114 PM MDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EASTERN ARAPAHOE COUNTY
  EASTERN ADAMS COUNTY

AT 1113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WIND GUSTS TO AROUND 50 MPH.  THIS LINE EXTENDED FROM JUST SOUTH OF
HOYT TO BYERS AND WAS MOVING EAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
VALLEY...STRASBURG...SHAMROCK...LEADER...DEER TRAIL AND BYERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3999 10372 3963 10373 3961 10374 3961 10438
      4000 10426
TIME...MOT...LOC 0513Z 238DEG 23KT 3974 10421
Special weather statement, Jun 13, 11:37 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1137 PM MDT MON JUN 13 2011

COZ044-049-140600-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
1137 PM MDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL WASHINGTON COUNTY
  SOUTHEASTERN MORGAN COUNTY

AT 1137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH.  THIS STORM WAS LOCATED NEAR GARY...OR 18 MILES
SOUTHEAST OF FORT MORGAN...MOVING EAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MIDWAY...
GARY AND BRUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4029 10335 4001 10338 4001 10368 4028 10369
TIME...MOT...LOC 0537Z 231DEG 23KT 4008 10357
Special weather statement, Jun 14, 12:48 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1248 AM MDT TUE JUN 14 2011

COZ049-140715-
WASHINGTON COUNTY CO-
1248 AM MDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL WASHINGTON COUNTY

AT 1248 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 40 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF WOODLIN
SCHOOL...OR 25 MILES SOUTHWEST OF AKRON...MOVING EAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WOODROW...
WOODLIN SCHOOL AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4000 10321 3974 10326 3973 10363 3999 10364
TIME...MOT...LOC 0648Z 228DEG 24KT 3990 10344

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:06 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick45 min
Jun 13, 8:47 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver29 min
Jun 13, 10:40 PM MDTSpecial Weather StatementBOUAdams35 min
Jun 13, 11:14 PM MDTSpecial Weather StatementBOUArapahoe31 min
Jun 13, 11:37 PM MDTSpecial Weather StatementBOUMorgan23 min
Jun 13, 11:46 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington44 min
Jun 14, 12:48 AM MDTSpecial Weather StatementBOUWashington27 min
Jun 14, 3:58 AM MDTSpecial Weather StatementBOUWashington32 min
Jun 14, 4:50 AM MDTSpecial Weather StatementBOUDenver25 min
Jun 14, 4:58 AM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver32 min
Jun 14, 5:33 AM MDTSpecial Weather StatementBOUArapahoe27 min
Jun 14, 5:38 AM MDTSevere Thunderstorm WarningBOUArapahoe37 min
Jun 14, 11:36 AM MDTSpecial Weather StatementBOULincoln24 min
Jun 14, 12:02 PM MDTSevere Thunderstorm WarningBOULincoln28 min
Jun 14, 1:19 PM MDTSpecial Weather StatementBOULincoln41 min
Jun 14, 1:43 PM MDTSpecial Weather StatementBOULincoln47 min
Jun 14, 1:50 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 14, 2:19 PM MDTAreal Flood AdvisoryBOUJackson9 days

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.